# SDR SWAA2022020207727

- Difficulty date: September 25, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 50,121 hours, 23,955 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR STA 271 WAFFLE PLATE CRACKED AT RIVET OUTBD OF NACELLE STRUT FAIRING / REMOVED AND REPLACED WIGGLE PLATE IAW SRM 51-40-02.
